Sh:784

Bib entry
@article{Sh:784,
 author = {Shelah, Saharon},
 title = {{Forcing axiom failure for any $\lambda>\aleph_1$}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {43},
 number = {3},
 year = {2004},
 pages = {285--295},
 issn = {0933-5846},
 doi = {10.1007/s00153-003-0208-9},
 mrclass = {03E40 (03E65)},
 mrnumber = {2052883},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.1007/s00153-003-0208-9},
 note = {\href{https://arxiv.org/abs/math/0112286}{arXiv: math/0112286}},
 arxiv_number = {math/0112286}
}